Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 38, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 3, 2008, 3:20 PM CST for Fayette County, Illinois. It took effect at Mar 4, 2008, 4:30 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 3, 2008, 3:20 PM CST (21:20 UTC)
- In effect from
- Mar 4, 2008, 4:30 PM CST
- Expired
- Mar 4, 2008, 2:15 PM CST
- In force
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Fayette County, IL
The radar
The Lincoln radar (KILX), 131 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River at Vandalia (VNDI2). The gauge peaked at 17.34 ft at Mar 5, 2008, 2:00 PM CST.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 032120
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CST MON MAR 03 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS FLOOD WARNING IS A RESULT OF AROUND ONE QUARTER INCH OF
PRECIPITATION THE PAST 24 HOURS AND 1 TO 1.5 INCHES FORECAST IN THE
NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-042120-
/O.NEW.KLSX.FL.W.0038.080305T0036Z-080308T1200Z/
/VNDI2.1.ER.080305T0036Z.080306T0000Z.080307T1200Z.NO/
320 PM CST MON MAR 03 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE KASKASKIA RIVER AT VANDALIA.
* FROM TUESDAY EVENING TO SATURDAY MORNING.
* AT 2:30 PM MONDAY THE STAGE WAS 14.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CREST
NEAR 20.3 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY FRIDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/04 03/05 03/06 03/07 03/08
KASKASKIA RIVER
VANDALIA 18 14.6 15.9 19.5 20.1 18.0 15.83 follow-up statements
000
WGUS83 KLSX 040151
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
751 PM CST MON MAR 03 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS FLOOD WARNING IS A RESULT OF AROUND ONE HALF INCH OF
PRECIPITATION THE PAST 24 HOURS AND AROUND ONE INCH FORECAST IN THE
NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-050151-
/O.EXT.KLSX.FL.W.0038.080305T0224Z-080308T1200Z/
/VNDI2.1.ER.080305T0224Z.080306T0000Z.080307T1200Z.NO/
751 PM CST MON MAR 03 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* FROM TUESDAY EVENING TO SATURDAY MORNING.
* AT 7:30 PM MONDAY THE STAGE WAS 15.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TOMORROW EVENING AND CREST NEAR
19.5 FEET WEDNESDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW
FLOOD STAGE FRIDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/04 03/05 03/06 03/07 03/08
KASKASKIA RIVER
VANDALIA 18 15.4 16.5 18.9 19.4 18.0 17.0000
WGUS83 KLSX 041112
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
512 AM CST TUE MAR 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS FLOOD WARNING IS A RESULT OF AROUND 1 INCH THE PAST 24 HOURS
WITH AN AVERAGE OF 0.5 FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
WINTRY MIXED PRECIPITATION ASSOCIATED WITH A EXITING LOW PRESSURE CENTER
WILL AFFECT THE KASKASKIA RIVER BASIN OVER THE NEXT 12 TO 24 HOURS. SUCH
PRECIPITATION COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
PERSONS LIVING ALONG OR NEAR THE KASKASKIA RIVER BASIN SHOULD BE AWARE OF
FLOODING AND ALSO INUNDATED LOW WATER CROSSINGS.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
TURN AROUND, DONT DROWN.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-051112-
/O.EXT.KLSX.FL.W.0038.080304T2230Z-080308T1047Z/
/VNDI2.1.ER.080304T2230Z.080306T0600Z.080307T1047Z.NO/
512 AM CST TUE MAR 04 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* FROM THIS AFTERNOON TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 4:30 AM TUESDAY THE STAGE WAS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 19.5 FEET BY EARLY THURSDAY MORNING.
* THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/05 03/06 03/07 03/08 03/09
KASKASKIA RIVER
VANDALIA 18 17.0 17.0 18.9 19.3 17.9 16.9000
WGUS83 KLSX 042015
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CST TUE MAR 04 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
THIS IS THE LAST STATEMENT FOR THIS EVENT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-042045-
/O.CAN.KLSX.FL.W.0038.000000T0000Z-080308T1047Z/
/VNDI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
215 PM CST TUE MAR 04 2008
THE FLOOD WARNING IS CANCELLED FOR
THE KASKASKIA RIVER AT VANDALIA.
* AT 1:30 PM TUESDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 17.3 FEET THIS
MORNING AND SHOULD CONTINUE TO FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/05 03/06 03/07 03/08 03/09
KASKASKIA RIVER
VANDALIA 18 17.3 16.9 16.3 15.4 14.4 13.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 3, 11:32 AM CST, 3 hours 48 minutes earlier.
Area forecast discussion, Mar 3, 11:32 AM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1132 AM CST MON MAR 3 2008
.DISCUSSION...
STRONG CDFNT EXTDG FM NR CHICAGO SW THRU ST LOUIS TO BETWEEN
SPRINGFIELD AND WEST PLAINS. THE TEMPERATURES WERE DROPPING RAPIDLY
BHND THE CDFNT. TEMPERATURES HAVE FALLEN ALMOST 30 DGRS IN THE
LAST TWO HRS IN PARTS OF THE STL METRO AREA. A BAND OF SHRA AND
TSRA CONT ALONG AND JUST AHD OF THE FNT WITH LIGHTER RAINS BHND
THE CDFNT. THIS RAIN SHOULD CONT ACRS THE SRN AND ERN PTN OF THE
CWA THIS MRNG WHERE THE STG SWLY LLJ WILL CONT TO BRING STG
TEMPERATURE AND MOISTURE ADVCTN TO THE REGION. THE RAIN SHOULD
BCM QUITE LIGHT AND PATCHY OVR THE NRN AND WRN PTN OF THE CWA
THOUGH LATER THIS MRNG. THE BEST POTENTIAL FOR PCPN SHOULD CONT
THIS AFTN MAINLY S AND E OF STL AS THE MID LVL LOW CURRENTLY OVR
SERN NM MOVES EWD THRU TX WITH A SFC WAVE DVLPG ALONG THE FNT IN
ERN TX WHICH WILL MOVE NEWD THRU SRN AR. WITH THE SFC TEMPERATURE
CONTG TO DROP THRU THE DAY BHND THE CDFNT THE RAIN WILL GRADUALLY
CHANGE OVER TO A MIXTURE OF FREEZING RAIN AND SLEET...THEN TO A
MIX OF SNOW AND SLEET AS THE SFC LYR OF COLD AIR CONTS TO DEEPEN.
IT APRS THAT THE BEST POTENTIAL FOR SLEET AND ICE ACCUMULATION
WILL OCCUR OVER THE SERN HALF OF THE CWA TGT MAINLY S AND SE OF
STL WHERE THE MDLS DEPICT STG LOW-MID LVL WAA NE OF THE 850 MB LOW
WHICH WILL MOVE NEWD THRU AR. ISSUED A WINTER STORM WARNING FOR
THE SERN HALF OF THE CWA THIS AFTN THRU TUE WITH THE POTENTIAL FOR
SIGNIFICANT FREEZING RAIN AND SLEET CAUSING VERY HAZARDOUS
DRIVING CONDITIONS. THE WINTERY MIX SHOULD CHANGE OVER TO ALL SNOW
ON TUE AS THE MID LVL LOW AND 850 MB LOW MOVE NEWD THRU SERN MO
WITH THE SFC LOW FURTHER SE MOVG THRU WRN PTNS OF TN AND KY. THIS
IS A FAVORABLE STORM TRACK FOR HEAVY SNOW TO OCCUR ALONG THE I-44
CORRIDOR. THE MDLS ARE SHOWING A WELL DEFINED TROWAL STRUCTURE
WHICH WILL MOVE NEWD THRU THE STL METRO AREA LT TGT AND TUE MRNG.
STILL SOME UNCERTAINTY AS TO WHERE THE HEAVIEST SNOW BAND WILL
OCCUR ON TUE BUT IT APRS THAT IT SHOULD BE OVER OR AT LEAST CLOSE
TO THE STL METRO AREA WHERE 4 TO 8 INCHES OF SNOW MAY FALL ON TUE.
THE LATEST NAM MDL WAS ALSO SHOWING A BAND OF -.25 EPV FM 600-650
MB OVER SWRN IL AT 12Z TUE. THIS MAY INDICATE A POTENTIAL OF
CONVECTIVE THUNDERSNOW OR A LEAST CSI BANDING WHICH COULD ENHANCE
THE SNOW AMOUNTS LOCALLY. EARLY MARCH IS ALSO A FAVORABLE TIME FOR
THUNDERSNOW IN THIS AREA. THE SNOW SHOULD TAPER OFF TO FLURRIES BY
TUE EVNG AS THE MID-UPR LVL LOW MOVES E OF THE CWA.
GKS
&&
.AVIATION...
FOR THE 18Z TAFS...
APPEARS NEXT BATCH OF RAIN/FREEZING RAIN AND SLEET WILL MOVE
NORTHEAST ALONG AND SOUTH OF INTERSTATE 44 THIS AFTERNOON.
MEANWHILE...COLD AIR CONTINUES TO BUILD ACROSS THE REGION. THIS
WILL CHANGE THE RAIN TO SLEET AND THEN SNOW FROM NORTHWEST TO
SOUTHEAST. APPEARS PRECIPITATION WILL CONTINUE THIS EVENING...WITH
DEFORMATION ZONE SETTING UP ALONG OR JUST NORTH OF INTERSTATE 44
CORRIDOR AFTER 09Z TONIGHT...AND LASTING THROUGH THE END OF THE
VALID TAF PERIOD. KUIN AND KCOU WILL BE ON THE NORTHERN EDGE OF
THIS SYSTEM.
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING UNTIL 6 PM CST TUESDAY FOR CRAWFORD-
FRANKLIN-GASCONADE-IRON-JEFFERSON-LINCOLN-MADISON-OSAGE-
REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE-WARREN-WASHINGTON.
FLOOD WATCH THROUGH THIS EVENING FOR IRON-MADISON-REYNOLDS-ST.
FRANCOIS-STE. GENEVIEVE.
WINTER WEATHER ADVISORY UNTIL 6 PM CST TUESDAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-MONITEAU-MONTGOMERY-PIKE.
IL...WINTER STORM WARNING UNTIL 6 PM CST TUESDAY FOR BOND IL-CALHOUN
IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
FLOOD WATCH THROUGH THIS EVENING FOR BOND IL-CLINTON IL-FAYETTE
IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
IL.
WINTER WEATHER ADVISORY UNTIL 6 PM CST TUESDAY FOR PIKE IL.
&&
WFO LSXHazardous weather outlook, Mar 3, 6:37 AM CST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 637 AM CST MON MAR 3 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041230- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 637 AM CST MON MAR 3 2008 ...HEAVY RAINFALL AND FLOODING POSSIBLE TODAY THROUGH THIS EVENING OVER PARTS OF THE BI-STATE AREA... ...WINTER STORM WILL BEGIN IMPACTING PORTIONS OF THE AREA TODAY AND WILL CONTINUE THROUGH TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE THREAT FOR THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL CONTINUE TODAY INTO THIS EVENING OVER MAINLY SOUTHEASTERN MISSOURI AND SOUTHWESTERN ILLINOIS ALONG AND JUST BEHIND A STRONG COLD FRONT MOVING SOUTHEASTWRD THROUGH THE REGION. AS A RESULT...FLOOD WATCHES ARE IN EFFECT THROUGH MONDAY EVENING FOR PARTS OF THE BI-STATE AREA. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. THE RAIN WILL CHANGE OVER TO A WINTRY MIX OF SLEET AND SNOW LATER TODAY AS COLDER AIR MOVES INTO THE REGION BEHIND THE FRONT WITH ACCUMULATIONS OF UP TO INCH OF SNOW AND SLEET BY EARLY THIS EVENING ALONG AND NORTH OF INTERSTATE 70. A WINTRY MIX OF FREEZING RAIN AND SLEET WILL OCCUR ACROSS THE EASTERN OZARKS INTO SOUTH CENTRAL ILLINOIS TONIGHT...WITH SIGNIFICANT ACCUMULATIONS OF SLEET AND ICE FROM FREEZING RAIN. FURTHER NORTH...SNOW SHOULD BECOME THE PREDOMINANT PRECIPITATION TYPE. A WINTER STORM WARNING AND WINTER WEATHER ADVISORY ARE IN EFFECT TODAY THROUGH TUESDAY OVER MUCH OF THE AREA. FOR FURTHER INFORMATION...PLEASE REFER TO THE WARNING/ADVISORY PRODUCT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FINAL THRUST OF THE STORM WILL IMPACT THE AREA ON TUESDAY WHEN A BAND OF SNOW...POTENTIALLY HEAVY IS EXPECTED IN THE VICINITY OF THE INTERSTATE 44 CORRIDOR IN MISSOURI AND INTERSTATE 70 IN ILLINOIS. AS MUCH AS 5 TO 9 INCHES OF SNOW ARE POSSIBLE IN THIS AREA BY TUESDAY EVENING WHEN THE SNOW WILL TAPER OFF TO FLURRIES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION TYPES AND AMOUNTS AND ANY SNOW...SLEET OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
In the hours before
Local storm report, Mar 3, 12:13 PM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM SLEET ROSEBUD 38.39N 91.40W
03/03/2008 U0.00 INCH GASCONADE MO CO-OP OBSERVER
COMBINATION OF SLEET AND FREEZING RAIN FALLING.
&&
CVKINGLocal storm report, Mar 3, 2:55 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
255 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM SLEET BRIDGETON 38.77N 90.43W
03/03/2008 E0.00 INCH ST. LOUIS MO TRAINED SPOTTER
SLEET MIXING IN WITH THE FREEZING RAIN
0220 PM SLEET MARYLAND HEIGHTS 38.72N 90.48W
03/03/2008 E0.00 INCH ST. LOUIS MO TRAINED SPOTTER
SLEET MIXING IN WITH THE FREEZING RAIN
0230 PM SLEET TOWN AND COUNTRY 38.62N 90.48W
03/03/2008 E0.00 INCH ST. LOUIS MO BROADCAST MEDIA
SLEET MIXING IN WITH THE FREEZING RAIN
0230 PM FREEZING RAIN POTOSI 37.94N 90.78W
03/03/2008 E0.00 INCH WASHINGTON MO CO-OP OBSERVER
SLEET MIXING IN WITH THE FREEZING RAIN. ICE STARTING TO
ACCUMULATE ON TREES AND POWER LINES WITH A TEMPERATURE OF
30 DEGREES.
&&
BRMThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:21 AM CST | Winter Storm Warning | LSX | Bond, Calhoun, Clinton, Fayette, Greene, Jersey and 8 more | 38 hr |
| Mar 3, 4:21 AM CST | Winter Weather Advisory | LSX | Calhoun, Greene, Pike | 38 hr |
| Mar 3, 12:33 PM CST | River Flood Warning | LSX | Brown | 5 days |
| Mar 3, 12:33 PM CST | River Flood Warning | LSX | Calhoun, Jersey | 6 days |
| Mar 3, 2:23 PM CST | River Flood Warning | LSX | Calhoun | 23 hr |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.